# SDR QXEA2025060600237

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER SEAT TRACK FR74-FR84 GOUGED AND CHAFED IN 13 SPOTS. REMOVED AND REPLACED DAMAGED AREA OF SEAT TRACK FR81 TO FR85 IAW SRM 53-00-10.
